Yıl 2018, Cilt 31, Sayı 4, Sayfalar 1179 - 1190 2018-12-01

Some Generating Functions for a Class of Hypergeometric Polynomials

Nejla OZMEN [1] , Esra ERKUS DUMAN [2]

17 30

The present study deals with some new properties for the hypergeometric polynomials . The results obtained here include various families of multilinear and multilateral generating functions, miscellaneous properties and also some special cases for these polynomials. In addition, we derive a theorem giving certain families of bilateral generating functions for the hypergeometric polynomials  and the generalized Lauricella functions. Finally, we get several interesting results of this theorem.

Hypergeometric polynomials, Generating function, Multilinear and multilateral generating function, Recurrence relation
  • [6] Lauricella, G., Sulle funzioni ipergeometriche a più variabili, Rend. Circ. Mat. Palermo 7, 111-158, (1893).
  • [7] Exton, H. , Multiple Hypergeometric Functions and Applicaions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, (1976).
  • [8] Qureshi, M.I. , Khan, M.S. and Pathan, M.A. , Some multiple Gaussian hypergeometric generalizations of Buschman--Srivastava theorem, Internal J. Math. Math. Sci. 2005, 143-153, (2005).
  • [9] Srivastava, H.M. and Karlsson, P.W. , Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, (1985).
  • [10] Özmen, N. and Erkuş-Duman, E., On the Poisson-Charlier polynomials, Serdica Math. J. 41. 457-470, (2015).
  • [11] Özmen, N. and Erkuş-Duman, E., Some families of generating functions for the generalized Cesáro polynomials, J. Comput. Anal. Appl. (accepted for publication).
  • [7] Exton, H. , Multiple Hypergeometric Functions and Applicaions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, (1976).
  • [8] Qureshi, M.I. , Khan, M.S. and Pathan, M.A. , Some multiple Gaussian hypergeometric generalizations of Buschman--Srivastava theorem, Internal J. Math. Math. Sci. 2005, 143-153, (2005).
  • [9] Srivastava, H.M. and Karlsson, P.W. , Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, (1985).
  • [10] Özmen, N. and Erkuş-Duman, E., On the Poisson-Charlier polynomials, Serdica Math. J. 41. 457-470, (2015).
  • [11] Özmen, N. and Erkuş-Duman, E., Some families of generating functions for the generalized Cesáro polynomials, J. Comput. Anal. Appl. (accepted for publication).
Birincil Dil en
Konular Mühendislik
Dergi Bölümü Mathematics
Yazarlar

Yazar: Nejla OZMEN
Kurum: DÜZCE ÜNİVERSİTESİ
Ülke: Turkey


Yazar: Esra ERKUS DUMAN
Ülke: Turkey


Bibtex @araştırma makalesi { gujs300772, journal = {Gazi University Journal of Science}, issn = {}, eissn = {2147-1762}, address = {Gazi Üniversitesi}, year = {2018}, volume = {31}, pages = {1179 - 1190}, doi = {}, title = {Some Generating Functions for a Class of Hypergeometric Polynomials}, key = {cite}, author = {OZMEN, Nejla and ERKUS DUMAN, Esra} }
APA OZMEN, N , ERKUS DUMAN, E . (2018). Some Generating Functions for a Class of Hypergeometric Polynomials. Gazi University Journal of Science, 31 (4), 1179-1190. Retrieved from http://dergipark.gov.tr/gujs/issue/40684/300772
MLA OZMEN, N , ERKUS DUMAN, E . "Some Generating Functions for a Class of Hypergeometric Polynomials". Gazi University Journal of Science 31 (2018): 1179-1190 <http://dergipark.gov.tr/gujs/issue/40684/300772>
Chicago OZMEN, N , ERKUS DUMAN, E . "Some Generating Functions for a Class of Hypergeometric Polynomials". Gazi University Journal of Science 31 (2018): 1179-1190
RIS TY - JOUR T1 - Some Generating Functions for a Class of Hypergeometric Polynomials AU - Nejla OZMEN , Esra ERKUS DUMAN Y1 - 2018 PY - 2018 N1 - DO - T2 - Gazi University Journal of Science JF - Journal JO - JOR SP - 1179 EP - 1190 VL - 31 IS - 4 SN - -2147-1762 M3 - UR - Y2 - 2018 ER -
EndNote %0 Gazi University Journal of Science Some Generating Functions for a Class of Hypergeometric Polynomials %A Nejla OZMEN , Esra ERKUS DUMAN %T Some Generating Functions for a Class of Hypergeometric Polynomials %D 2018 %J Gazi University Journal of Science %P -2147-1762 %V 31 %N 4 %R %U
ISNAD OZMEN, Nejla , ERKUS DUMAN, Esra . "Some Generating Functions for a Class of Hypergeometric Polynomials". Gazi University Journal of Science 31 / 4 (Aralık 2018): 1179-1190.